# SDR MALA000808

- Difficulty date: December 7, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 451
- System (JASC): 7110 · Engine Cowling System
- Part: Duct
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT ENGINE COWL NACA DUCT 463BR IS CRACKED.  REFER TO CELSIUS W/O 19120, TASK 4543 AND SAAB STATEMENT 340 SDS000575.  MAINTENANCE REPAIRED DISCREPANCY IAW SAAB STATEMENT 340SDS000575.  SEE IPW 12 FOR DETAIL.
